# SDR IPXA2023111556120

- Difficulty date: October 25, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 23,560 hours, 14,281 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R5327049020000
- Condition: Corroded
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FR 67 FROM FLOOR TRACK Y0, FIVE INCH AFT HAS A CORROSION.   INSTALLED SEAT TRACK AND 04 EA SEAT TRACK SPLICES AT FR67 TO FR68 Y0, IAW A300-600 SRM 51-40-21.
